# SDR AALA202001069026

- Difficulty date: January 4, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 52,149 hours, 32,964 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 21684
- Part serial: 4008
- Condition: Chattering
- Location: Mlg
- Part time: 48,055 hours, 25,569 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: BOTH LEFT AND RIGHT BRAKES FROM BOTH PILOTS SEATS GIVE A CHATTERING TYPE BRAKING ACTION AT TAXI SPEED.REMOVED AND REPLACED NO. 4 BRAKE ASSY IAW AMM 32-42-00. SEE AALA202001069025 FOR NO. 3 BRAKE.
